GYNECOMASTIA IN CARDIAC PATIENTS RECEIVING STATINS AT A TERTIARY CARE HOSPITAL IN WESTERN RAJASTHAN (INDIA): AN OBSERVATIONAL FOLLOW UP STUDY
*Dr. Lalit Mohan Rathi, Dr. Sanjeev Sanghvi, Dr. Anusuya Gehlot and Dr. Rohit Mathur
Cardiac patients on statins have developed few adverse drug reactions especially, there is increased risk of gynecomastia with use of statins but the evidence supporting this association is limited. Gynecomastia has been reported as a Side effect to statin therapy by patients on their routine check up. This is an observational follow up study, conducted at out patient department, Department of Cardiology in association with Department of Pharmacology, Dr. S.N. Medical College, Jodhpur Rajasthan (India). Out of so many patients only five patients were aware and reported us. These adverse drug reactions were reported to PvPI, Ghaziabad, India.
Keywords: Gynecomastia, statins, adverse drug reaction, HMG-CoA reductase inhibitors.
[Full Text Article]